- 日本磁気共鳴医学会雑誌 (ISSN:09149457)
- vol.40, no.2, pp.48-54, 2020-05-15 (Released:2020-06-15)
Contrast-enhanced magnetic resonance imaging (CE-MRI) has overcome the drawback of non-CE-MRI of incomplete image information. However, the use of contrast agents requires consideration of the side effects and accident risks during injection, and the ability to respond promptly requires knowledge of treatment and management for the same. Side effects of contrast agents and accidents during contrast injections occur with a fixed probability. Attached documents and manuals describing side effects of contrast agents are provided by pharmaceutical companies, and many hospitals prepare manuals based on such information. However, little is known about puncture accidents during contrast agent injection, and the knowledge of treatment in case of accidents is often obtained from experience. Preventive measures for accidents during contrast media injections are necessary. Here, we elaborate our ideas on these safety measures.